My name is Christie and I am 24 years old with three kids under 5. My oldest Destin who is 5 has been diagnosed with ADHD and since has been perscribed 10 mg of Adderall. His teachers think it has been a wonder pill and say they can't and wont handle him without his medication. I feel pressured by his teachers to keep him on it. He has been showing violent behavior when coming off of the meds witch just happens to be when he comes home. He has treatend to kill people, burn down our neibors house etc. But his therapist says their is nothing wrong with him. His father was murdered a year and a half ago and I think he has alot of anger about that but NOBODY IS LISTINING TO ME! I can't take much more of this... I would rather my son be hyper and bouning off the walls than to see him like this. I have offerd to sit in his class when he is off the meds and help with him but my offers are always shot down. I have been advised by his threapist to keep him on the meds till the school year is over because he has made alot of progress. I can only wonder if the teachers give him higher marks when he is more obediant beacause it doesn't seem to me that he has improved academicly on the medication. Not to mention that he has gone from 55 to 44 pounds! What should I do?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...